MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1445-5994.1990.tb01295.x

Медицинская библиотека · Australian and New Zealand journal of medicine · 1990

Intestinal lymphangiectasia with protein losing enteropathy, toxic copper accumulation and hypoparathyroidism.

O'Donnell D, Myers A M

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

A 13-year-old girl presented with malabsorption which was ascribed to intestinal lymphangiectasia. Three years later a generalised seizure resulted from hypocalcaemia that was shown to be due to hypoparathyroidism during investigation of which toxic copper accumulation was recognised. The chance occurrence of three rare conditions is extremely remote making intestinal lymphangiectasia likely as the primary pathology. It is suggested that chronic intestinal loss of the copper-carrying caeruloplasmin resulted in toxic parathyroid deposition of copper leading to hypoparathyroidism with consequent hypocalcaemic seizure.

Для цитирования: O'Donnell D, Myers A M. Intestinal lymphangiectasia with protein losing enteropathy, toxic copper accumulation and hypoparathyroidism.. Australian and New Zealand journal of medicine. 1990. DOI: 10.1111/j.1445-5994.1990.tb01295.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.